journal6 ›› 2009, Vol. 30 ›› Issue (5): 4-12.

• Mathematics • Previous Articles     Next Articles

Solvability of Discontinuous Beam Equations Simply Supported at Both Ends


  1. (Department of Applied Mathematics,Nanjing University of Finance and Economics,Nanjing 210003,China)
  • Online:2009-09-25 Published:2012-04-21
  • About author:YAO Qing-liu(1946-),male,was born in Shanghai City,professor;research area is applied differential equation.

Abstract: The existence of solution for a fourth-order two-point boundary value problem is studied,where the nonlinear term is a Carathéodory function and contains all lower order derivatives of the unknown function.In mechanics,the problem describes the deflection of an elastic beam simply supported at both ends.

Key words: singular ordinary differential equation, boundary value problem, existence, fixed point theorem

WeChat e-book chaoxing Mobile QQ